Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 117, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 28, 2021, 3:36 PM MDT for Guadalupe County, Quay County, New Mexico. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2021, 3:36 PM MDT (21:36 UTC)
- Expired
- May 28, 2021, 4:30 PM MDT
- In force
- 54 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Guadalupe County, NM, Quay County, NM
The radar
The Cannon AFB radar (KFDX), 68 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 1:45 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.6 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 269 J/kg
- Mixed-layer CIN
- -257 J/kg
- Mixed-layer LCL
- 2515 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
503
WUUS55 KABQ 282136
SVRABQ
NMC019-037-282230-
/O.NEW.KABQ.SV.W.0117.210528T2136Z-210528T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
336 PM MDT Fri May 28 2021
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Western Quay County in east central New Mexico...
Northeastern Guadalupe County in east central New Mexico...
* Until 430 PM MDT.
* At 336 PM MDT, a severe thunderstorm was located 7 miles east of
Santa Rosa, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cuervo.
This includes Interstate 40 between Mile Markers 279 and 292.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3483 10404 3478 10426 3478 10434 3476 10434
3473 10445 3497 10463 3506 10443
TIME...MOT...LOC 2136Z 315DEG 17KT 3497 10454
HAIL...1.00IN
WIND...60MPH
$$
CA1 follow-up statement
318
WWUS55 KABQ 282151
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
351 PM MDT Fri May 28 2021
NMC019-037-282230-
/O.CON.KABQ.SV.W.0117.000000T0000Z-210528T2230Z/
Quay-Guadalupe-
351 PM MDT Fri May 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR WESTERN QUAY AND NORTHEASTERN GUADALUPE COUNTIES...
At 351 PM MDT, a severe thunderstorm was located 8 miles southwest of
Cuervo, or 11 miles east of Santa Rosa, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
western Quay and northeastern Guadalupe Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3483 10404 3478 10426 3478 10434 3476 10434
3473 10445 3494 10460 3503 10438
TIME...MOT...LOC 2151Z 315DEG 17KT 3492 10448
HAIL...1.25IN
WIND...60MPH
$$
CAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:14 PM MDT, 22 minutes earlier.
Area forecast discussion, May 28, 3:14 PM MDT, 22 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 314 PM MDT Fri May 28 2021 .SYNOPSIS... Strong to severe thunderstorms will be the rule during the afternoons and evenings in eastern New Mexico this evening through at least Memorial Day. Best chances for afternoon and evening showers and thunderstorms in the Rio Grande Valley and points west will be on Memorial Day. High temperatures on Saturday will be near average, cooling to below average Sunday and into early next week. Slight chances for afternoon and evening showers and thunderstorms will remain in the forecast through much of next week. && .DISCUSSION... .SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)... East to southeast flow at the surface continues for areas along and east of the central mountain chain, complements of last night's backdoor cold front. Upslope flow has allowed for storms to develop early this afternoon across the northern high terrain, and they are slowly propagating east-southeast onto the lower elevations. These storms will be entering an unstable and sheared environment which will allow them to intensify through this evening. Aloft at 500mb, westerly flow is present while farther up at 300mb, flow is more northwesterly. While flow aloft is fairly week with only about 10 to 20 knots at 500mb, the curved hodograph indicates plenty of directional shear. The latest SPC mesoanalysis indicates plenty of instability as well with 1000-2000 J/kg of MLCAPE from roughly San Miguel County southward through Lincoln and Chaves counties. This environment will support severe or supercell thunderstorms with the primary threats being large hail and damaging winds. These storms should develop into multi-cell clusters or linear segments as they approach the NM/TX border this evening, and both the latest HREF and HRRR guidance indicate the severe weather threat should be over by 03-04Z as the storms exit into west TX. Outflow from these storms will surge westward tonight, helping to reinforce low-level moisture as well as produce an east canyon wind in the middle RGV similar to last night. Surface winds across the east will veer more southeasterly on Saturday, limiting the upslope component that's present today. However, as an H5 low starts to take shape to our west, a mid-level jet streak will be steered over the CWA. While directional shear is reduced, speed shear increases thanks to the jet streak. Additionally, upper-level divergence is enhanced across the northeast corner of the state which will be within the left exit region of the jet. With plenty of instability remaining in place, Saturday will feature another round of strong to severe storms again for the eastern portions of the CWA, particularly the northeast where the latest SPC Day 2 Outlook highlights a slight risk. The other concern for Saturday will be the possibility for heavy rainfall across the northeastern plains as well as areas along the NM/TX border. By Saturday night, a shortwave disturbance over southern CO will interact with another backdoor cold front. This area of convergence combined with increased instability along the front will help additional convection to develop. There also high confidence with more than sufficient moisture with PWATs near to even exceeding an inch. These PWATs are above climatology which adds to the heavy rainfall confidence. Models are in fairly decent agreement with the potential for heavy rainfall totals although there are differences in placement. By Sunday morning, there is the potential for some locations to see upwards of 2-3" of rain which may produce flash flooding. LONG TERM...(SUNDAY THROUGH THURSDAY) Sprawling surface high pressure centered near the Great Lakes will keep a southeasterly return flow going across eastern NM Sunday. At the same time, a weak upper-level low over far southern CA is forecast to slowly slide southeastward over northern Baja and northwest Sonora during the day Sunday. This upper-low results in surface low pressure developing over west-central NM Sunday afternoon. Another round of strong to severe storms is likely across much of eastern NM Sunday afternoon/evening with a strong westward push of moist rain-cooled air surging westward Sunday night. Strong east winds are forecast for the RGV Sunday night into Monday morning. GFS and ECWMF agree that Gulf moisture associated with this surge will be plenty deep to not get scoured out via afternoon mixing west of the central mountain chain. Memorial Day still looks like the best day for wetting showers and thunderstorms in the RGV and points west. Out east, another round of strong to severe storms is forecast underneath increasing southwest flow aloft ahead of the above mentioned upper low. Upper-level trough axis slides east of NM Tuesday. Enough residual low-level moisture remains for a round of afternoon mainly mountain convection Tuesday. The northern mountains and northeast highlands/plains stand the best chances for convection Wednesday thanks to atmospheric stretching (deformation) between a deep upper- level trough to the east and a building high pressure ridge to the west. 15/33 && .FIRE WEATHER... There are currently no critical fire weather concerns over the next week. A very active pattern through the holiday weekend will lead to daily rounds of thunderstorms, especially across eastern NM. Storm coverage this weekend will favor areas along and east of the central mountain chain. Across the west, dry conditions prevail with minRHs in the single digits, however, winds will remain relatively light. Chances for wetting precipitation increase for central and western NM Monday and Tuesday as low-level moisture being pushed westward to the Continental Divide should result in an uptick in storm coverage. Chances for storms and wetting precipitation will gradually trend down by the middle of next week as winds continue to remain light. 15 && .AVIATION... 18Z TAF CYCLE MVFR to IFR ceilings that were in place across the east are slowly eroding and will continue to improve through early afternoon. Shower and thunderstorm development has already begun across the Sangre de Cristos and this trend will also continue through this evening. Thunderstorms will intensify as they propagate east to southeast off the high terrain through eastern NM. A few severe thunderstorms will also be possible with heavy rain, frequent lightning, large hail, and damaging winds. Thunderstorms should exit into the TX Panhandle by 03Z to 04Z. Outflow boundaries and sufficient low-level moisture will cause low-clouds with MVFR to IFR ceilings to redevelop for areas along and east of the central mountain chain after 06Z through the morning. These outflow boundaries will also be responsible for the redevelopment of the east canyon wind at KABQ, but wind speeds should remain below 35 knots. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 47 89 52 87 / 0 0 0 10 Dulce........................... 36 83 43 81 / 0 10 5 20 Cuba............................ 47 83 49 80 / 5 5 5 20 Gallup.......................... 36 86 42 84 / 0 0 0 5 El Morro........................ 43 82 43 82 / 0 0 0 10 Grants.......................... 37 87 43 85 / 0 0 0 10 Quemado......................... 45 83 46 82 / 0 0 0 5 Magdalena....................... 52 85 52 83 / 0 0 5 10 Datil........................... 49 83 48 81 / 0 0 0 5 Reserve......................... 41 88 42 86 / 0 0 0 0 Glenwood........................ 50 91 53 88 / 0 0 0 0 Chama........................... 37 76 41 73 / 5 20 10 30 Los Alamos...................... 54 79 54 76 / 10 10 20 40 Pecos........................... 50 79 51 71 / 20 20 30 70 Cerro/Questa.................... 45 75 46 70 / 20 30 20 50 Red River....................... 39 69 40 62 / 20 40 40 70 Angel Fire...................... 33 71 36 64 / 20 40 50 80 Taos............................ 40 80 45 76 / 20 20 20 50 Mora............................ 42 74 45 66 / 30 30 50 70 Espanola........................ 52 86 54 82 / 10 10 20 40 Santa Fe........................ 54 81 55 76 / 10 20 20 50 Santa Fe Airport................ 50 85 52 79 / 10 10 20 40 Albuquerque Foothills........... 59 87 61 82 / 5 5 10 30 Albuquerque Heights............. 61 89 60 85 / 5 0 5 30 Albuquerque Valley.............. 58 92 57 87 / 0 0 5 20 Albuquerque West Mesa........... 59 89 58 85 / 5 0 5 20 Belen........................... 56 91 54 88 / 0 0 5 20 Bernalillo...................... 59 91 56 86 / 5 0 10 30 Bosque Farms.................... 54 90 53 87 / 0 0 5 20 Corrales........................ 58 92 56 87 / 5 0 5 30 Los Lunas....................... 52 90 53 87 / 0 0 5 20 Placitas........................ 58 86 58 82 / 5 5 10 40 Rio Rancho...................... 58 89 57 85 / 5 0 5 20 Socorro......................... 59 93 57 91 / 0 0 5 20 Sandia Park/Cedar Crest......... 52 82 55 77 / 5 5 10 40 Tijeras......................... 55 85 55 80 / 5 5 10 40 Edgewood........................ 48 85 49 79 / 10 10 10 50 Moriarty/Estancia............... 45 85 47 81 / 10 10 10 50 Clines Corners.................. 49 80 50 72 / 20 20 20 60 Mountainair..................... 50 83 52 80 / 5 5 5 30 Gran Quivira.................... 49 83 51 80 / 10 5 10 40 Carrizozo....................... 57 88 56 84 / 5 10 10 40 Ruidoso......................... 50 81 51 77 / 10 20 20 50 Capulin......................... 49 74 47 63 / 30 40 70 80 Raton........................... 50 78 48 68 / 30 40 60 80 Springer........................ 50 78 50 70 / 30 40 70 70 Las Vegas....................... 44 77 49 67 / 30 30 50 70 Clayton......................... 51 77 54 66 / 30 30 80 80 Roy............................. 52 77 54 67 / 30 30 60 80 Conchas......................... 60 85 58 73 / 30 20 70 80 Santa Rosa...................... 57 81 58 73 / 30 20 50 80 Tucumcari....................... 60 84 61 74 / 40 20 70 80 Clovis.......................... 59 78 59 74 / 40 20 50 80 Portales........................ 61 80 61 76 / 40 20 50 80 Fort Sumner..................... 62 86 62 79 / 40 20 50 80 Roswell......................... 62 90 66 84 / 30 20 30 70 Picacho......................... 55 83 58 81 / 20 30 20 60 Elk............................. 53 84 54 79 / 20 30 20 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 28, 3:53 AM MDT, 11 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 353 AM MDT Fri May 28 2021 NMZ201>241-291100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 353 AM MDT Fri May 28 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a marginal to slight risk of severe thunderstorms this afternoon across the eastern plains, where frequent lightning, damaging winds, and large hail are possible with any passing storm. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a marginal to slight risk of severe thunderstorms across the eastern plains this weekend where frequent lightning, damaging winds, and large hail are possible. Saturday's slight risk will focus over northeastern NM, while Sunday's storm activity will be more widespread across the eastern plains. Memorial Day will see the most widespread storm activity, with strong to severe storms possible again. Slow storm movements and antecedent wet soils will raise the threat of localized flash flooding mainly along and east of the central mountain chain. Arroyo flooding will be possible through the Rio Grande Valley as well. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 24
In the hours before
Special weather statement, May 28, 1:53 PM MDT, 1 hour 43 minutes before
Special Weather Statement National Weather Service Albuquerque NM 153 PM MDT Fri May 28 2021 NMZ228-282030- Far Northeast Highlands- 153 PM MDT Fri May 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL COLFAX COUNTY UNTIL 230 PM MDT... At 153 PM MDT, Doppler radar was tracking a strong thunderstorm near Maxwell, or 10 miles north of Springer, moving east at 15 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Springer and Maxwell. This includes Interstate 25 between Mile Markers 412 and 431. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3640 10474 3661 10468 3661 10438 3629 10448 TIME...MOT...LOC 1953Z 270DEG 13KT 3652 10461 CA
Special weather statement, May 28, 2:11 PM MDT, 1 hour 25 minutes before
Special Weather Statement National Weather Service Albuquerque NM 211 PM MDT Fri May 28 2021 NMZ212-223-229-282045- Central Highlands-Glorieta Mesa Including Glorieta Pass-Northeast Highlands- 211 PM MDT Fri May 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN MIGUEL COUNTY UNTIL 245 PM MDT... At 211 PM MDT, Doppler radar was tracking a strong thunderstorm near Ribera, or 24 miles southwest of Las Vegas, moving east at 10 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Ribera, Villanueva, Sena and South San Ysidro. This includes Interstate 25 between Mile Markers 315 and 330. PRECAUTIONARY/PREPAREDNESS ACTIONS... Accumulations of small hail on roads can create very slick and hazardous driving conditions. && A Severe Thunderstorm Watch remains in effect until 900 PM MDT for northeastern New Mexico. LAT...LON 3534 10563 3547 10558 3542 10531 3521 10537 TIME...MOT...LOC 2011Z 286DEG 9KT 3536 10553 CA
Special weather statement, May 28, 2:39 PM MDT, 57 minutes before
Special Weather Statement National Weather Service Albuquerque NM 239 PM MDT Fri May 28 2021 NMZ227-228-230-282115- Far Northeast Highlands-Union County-Johnson and Bartlett Mesas Including Raton Pass- 239 PM MDT Fri May 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UNION AND EAST CENTRAL COLFAX COUNTIES UNTIL 315 PM MDT... At 239 PM MDT, Doppler radar was tracking a strong thunderstorm 17 miles southwest of Capulin, or 24 miles northeast of Springer, moving east at 25 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Frequent and dangerous cloud to ground lightning will also be possible with this storm. This storm will remain over mainly rural areas of western Union and east central Colfax Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Accumulations of small hail on roads can create very slick and hazardous driving conditions. && A Severe Thunderstorm Watch remains in effect until 900 PM MDT for northeastern New Mexico. LAT...LON 3646 10430 3664 10433 3671 10399 3640 10396 TIME...MOT...LOC 2039Z 263DEG 21KT 3656 10422 CA
Special weather statement, May 28, 3:09 PM MDT, 27 minutes before
Special Weather Statement National Weather Service Albuquerque NM 309 PM MDT Fri May 28 2021 NMZ227-230-282145- Union County-Johnson and Bartlett Mesas Including Raton Pass- 309 PM MDT Fri May 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION AND EASTERN COLFAX COUNTIES UNTIL 345 PM MDT... At 308 PM MDT, Doppler radar was tracking a strong thunderstorm over Capulin, or 8 miles southwest of Des Moines, moving southeast at 10 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Frequent and dangerous cloud to ground lightning will also be possible with this storm. Locations impacted include... Capulin. This includes Highway 64 between Mile Markers 374 and 383, and between Mile Markers 388 and 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... Accumulations of small hail on roads can create very slick and hazardous driving conditions. && A Severe Thunderstorm Watch remains in effect until 900 PM MDT for northeastern New Mexico. LAT...LON 3665 10409 3678 10402 3671 10369 3648 10385 TIME...MOT...LOC 2108Z 294DEG 10KT 3671 10396 CA
Special weather statement, May 28, 3:19 PM MDT, 17 minutes before
Special Weather Statement National Weather Service Albuquerque NM 319 PM MDT Fri May 28 2021 NMZ215-228-282145- Far Northeast Highlands-East Slopes Sangre de Cristo Mountains- 319 PM MDT Fri May 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MORA AND SOUTH CENTRAL COLFAX COUNTIES UNTIL 345 PM MDT... At 319 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles north of Ocate, or 23 miles west of Springer, moving southeast at 15 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Rayado. PRECAUTIONARY/PREPAREDNESS ACTIONS... Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3631 10515 3642 10504 3631 10472 3613 10493 TIME...MOT...LOC 2119Z 296DEG 13KT 3633 10502 CA
Special weather statement, May 28, 3:33 PM MDT, 3 minutes before
Special Weather Statement National Weather Service Albuquerque NM 333 PM MDT Fri May 28 2021 NMZ223-233-282200- Central Highlands-Guadalupe County- 333 PM MDT Fri May 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GUADALUPE AND EAST CENTRAL TORRANCE COUNTIES UNTIL 400 PM MDT... At 333 PM MDT, Doppler radar was tracking a strong thunderstorm over Encino, or 16 miles west of Vaughn, moving east at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Vaughn and Encino. This includes the following highways... Highway 285 between Mile Markers 223 and 227. Highway 60 between Mile Markers 247 and 267. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && A Severe Thunderstorm Watch remains in effect until 900 PM MDT for east central New Mexico. LAT...LON 3456 10558 3471 10558 3477 10524 3452 10524 TIME...MOT...LOC 2133Z 261DEG 19KT 3465 10548 CA
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 2:46 AM MDT | Special Weather Statement | ABQ | Curry | 14 min |
| May 28, 3:30 AM MDT | Special Weather Statement | ABQ | Curry | 30 min |
| May 28, 3:46 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 44 min |
| May 28, 4:29 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 46 min |
| May 28, 4:37 AM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 113 min |
| May 28, 5:13 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 62 min |
| May 28, 6:12 AM MDT | Severe Thunderstorm Warning | ABQ | Curry | 48 min |
| May 28, 6:58 AM MDT | Special Weather Statement | ABQ | Curry | 32 min |
| May 28, 12:59 PM MDT | Special Weather Statement | ABQ | Mora | 31 min |
| May 28, 1:48 PM MDT | Special Weather Statement | ABQ | 27 min | |
| May 28, 1:53 PM MDT | Special Weather Statement | ABQ | Colfax | 37 min |
| May 28, 2:05 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 22 min |
| May 28, 2:11 PM MDT | Special Weather Statement | ABQ | Santa Fe | 34 min |
| May 28, 2:39 PM MDT | Special Weather Statement | ABQ | Colfax | 36 min |
| May 28, 2:59 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 61 min |
| May 28, 3:09 PM MDT | Special Weather Statement | ABQ | Union | 36 min |
| May 28, 3:19 PM MDT | Special Weather Statement | ABQ | Mora | 26 min |
| May 28, 3:33 PM MDT | Special Weather Statement | ABQ | Torrance | 27 min |
| May 28, 3:45 PM MDT | Special Weather Statement | ABQ | Guadalupe | 30 min |
| May 28, 3:47 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 58 min |
| May 28, 3:58 PM MDT | Special Weather Statement | ABQ | Lincoln | 32 min |
| May 28, 4:02 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 43 min |
| May 28, 4:04 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 41 min |
| May 28, 4:13 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 47 min |
| May 28, 4:21 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 54 min |
| May 28, 4:28 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay | 62 min |
| May 28, 4:36 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 30 min |
| May 28, 4:43 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 62 min |
| May 28, 4:58 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 62 min |
| May 28, 4:58 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 62 min |
| May 28, 5:01 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 59 min |
| May 28, 5:05 PM MDT | Special Weather Statement | ABQ | Chaves | 25 min |
| May 28, 5:13 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 62 min |
| May 28, 5:19 PM MDT | Tornado Warning | ABQ | Lincoln | 41 min |
| May 28, 5:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 47 min |
| May 28, 5:50 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Curry, De Baca, Quay, Roosevelt | 55 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.